Duke Mathematical Journal

P-adic measures for spherical representations of reductive P-adic groups

Michael Harris

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 49, Number 3 (1982), 497-512.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077315377

Digital Object Identifier
doi:10.1215/S0012-7094-82-04928-6

Mathematical Reviews number (MathSciNet)
MR672495

Zentralblatt MATH identifier
0497.22022

Subjects
Primary: 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05]
Secondary: 12B30

Citation

Harris, Michael. $P$ -adic measures for spherical representations of reductive $P$ -adic groups. Duke Math. J. 49 (1982), no. 3, 497--512. doi:10.1215/S0012-7094-82-04928-6. https://projecteuclid.org/euclid.dmj/1077315377


Export citation

References

  • [B-T] F. Bruhat and J. Tits, Groupes réductifs sur un corps local, Inst. Hautes Études Sci. Publ. Math. (1972), no. 41, 5–251.
  • [H] M. Harris, Systematic growth of Mordell-Weil groups of abelian varieties in towers of number fields, Invent. Math. 51 (1979), no. 2, 123–141.
  • [M] B. Mazur, Arithmetic in the geometry of symmetric spaces, preprint.
  • [Mac] I. G. Macdonald, Spherical functions on a group of $p$-adic type, Ramanujan Institute, Centre for Advanced Study in Mathematics,University of Madras, Madras, 1971.
  • [M-S] B. Mazur and P. Swinnerton-Dyer, Arithmetic of Weil curves, Invent. Math. 25 (1974), 1–61.
  • [Sa] I. Satake, Theory of spherical functions on reductive algebraic groups over $\germ p$-adic fields, Inst. Hautes Études Sci. Publ. Math. (1963), no. 18, 5–69.
  • [C] P. Cartier, Representations of $p$-adic groups: a survey, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 111–155.